MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Hole In Material (1293); Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Pain (1994)
Date of Event 04/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with an afx bifurcated, one vela suprarenal, and two vela infrarenal.Endologix became aware of a case from a tweet by the physician that performed the secondary case.It was reported that the physician noted that it was not a faulty grafts, but the implanting physician misplaced the device by not covering more of the right common iliac.The patient presented emergently with abdominal pain.Patient reported to be doing well post procedure and is scheduled for a one month follow up.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7468265
Report Number2031527-2018-00388
Device Sequence Number113424
Product Code MIH
UDI-Device Identifier00818009014207
UDI-Public(01)00818009014207(17)180421
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberBA28-100/I20-40
Device Lot Number1331258017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL-LOT: 1252181010; VELA INFRARENAL-LOT: 12525630012; VELA SUPRARENAL-LOT: 1336512024
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR